MAUDE Adverse Event Report: STRYKER SPINE-FRANCE FIXED ANGLE BONE SCREW DIAM 4.0 X 12MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE FIXED ANGLE BONE SCREW DIAM 4.0 X 12MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48674012
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 04/22/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent the surgery.On (b)(6) 2016, the surgeon confirmed x-ray and found that the screw inserted in the bone is loosening.The surgeon is monitoring for the patient now.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment.Results: manufacturing records for this product were not reviewed because no lot numbers were provided as the parts remain implanted.The stryker rep was not able to obtain any additional information on this case due to hospital policy.X-rays were reviewed and exhibited a screw that had backed out of the plate.Conclusion: the possible root causes of this range from patient activity, poor bone quality and disease.However, the root cause is not determined and multifactorial due to lack of information obtained at the time of this report.
 
Event or Problem Description

Brand Name
FIXED ANGLE BONE SCREW DIAM 4.0 X 12MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5661430
Report Number0009617544-2016-00193
Device Sequence Number16196569
Product Code KWQ
UDI-Device Identifier04546540392947
UDI-Public(01)04546540392947
Combination Product (Y/N)N
PMA/510(K) Number
K040261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48674012
Device Lot NumberM9G
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/17/2016
Supplement Report FDA Received Date07/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1